Über die Baschenveloppen von H. Brunn.

J. v. Sz. Nagy

Mathematische Zeitschrift (1936)

  • Volume: 41, page 479-492
  • ISSN: 0025-5874; 1432-1823

How to cite


Nagy, J. v. Sz.. "Über die Baschenveloppen von H. Brunn.." Mathematische Zeitschrift 41 (1936): 479-492. <http://eudml.org/doc/168680>.

author = {Nagy, J. v. Sz.},
journal = {Mathematische Zeitschrift},
keywords = {Geometry},
language = {ger},
pages = {479-492},
title = {Über die Baschenveloppen von H. Brunn.},
url = {http://eudml.org/doc/168680},
volume = {41},
year = {1936},

AU - Nagy, J. v. Sz.
TI - Über die Baschenveloppen von H. Brunn.
JO - Mathematische Zeitschrift
PY - 1936
VL - 41
SP - 479
EP - 492
LA - ger
KW - Geometry
UR - http://eudml.org/doc/168680
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.